# SDR FDEA201604131205

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR LOWER CAP, CRACK LOCATED AT STATION XORS 412.  CRACK STARTS ON AFT EDGE & CONTINUES ALONG HORIZONTAL AFT FLANGE THRU ONE BOLT HOLE FWD INTO RADIUS. CRACK IS APPROX 1.5 INCHES IN LENGTH.  REPAIRED RT AFT, LOWER REAR SPAR CAP CRACK IAW EA 8-5710-T0324727.
